MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0152CSSMX
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Balt usa's reference number: (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f201100091 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.
 
Event or Problem Description
It was reported that: "coil predetached in rhv and catheter.Due to challenges with the case the microcatheter could not be removed.Tried to push coil with another coil.Had to use a wire to advance the coil.While advancing coil into an, coil protruded through dome of an.After advancing whole coil in an, added more coils to achieve stasis." (b)(6) 2021 follow up (1): what is the status of the patient? pt was similar state after the procedure.Pt is stable.This was an incredibly sick patient prior to the procedure.Can you elaborate when you say the coil protruded through the dome of the aneurysm? does this mean that the aneurysm ruptured? second question, the coil ended up in the subarachnoid space however there was no extravasation of contrast.This was a second coiling of a pt that previously had a sah.The coil went through he dome but there was no extravasation of contrast.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key12111900
Report Number3014162263-2021-00024
Device Sequence Number14602603
Product Code HCG
UDI-Device Identifier00818053024955
UDI-Public00818053024955
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2025
Device Model NumberOPTI0152CSSMX
Device Catalogue NumberN/A
Device Lot NumberF201100091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;